# SDR SWAA2021080528641

- Difficulty date: March 10, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS CORRODED ALONG EDGES / REMOVED DAMAGES ON AFT CARGO PIT FLOOR PNL 140AF IAW SRM 51-10-02; EVALUATED MAT LOSS FOUND TO BE OUT OF LIMITS LENGTH IS GREATER THAN 20' IAW SRM 53-00-53-1A-1 FIG 102; VERIFIED AND FABRICATED NEW PNL 140AF IAW AMM 25-52-01-201-801 PG 2C AND PARA F; TREATED AND PRIMED BOTTOM SIDE OFF PNL IAW AMM 51-21-41-370-803 AMM 51-21-72-370-804 PN 2024-T3-071 ATAG A36206
